# SDR UATA2025031915701

- Difficulty date: March 11, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 29,259 hours, 34,241 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 500
- Part time: 29,259 hours, 34,241 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED U CHANNEL IN AFT LH CENTER WING SECTION STATION 2380, AS FLAGGED. REPLACED CRACKED STIFFENER WITH NEW. SEE 337 DATED 03/11/2025 FOR FURTHER INFO. FAA FORM 337 STATES: FOUND CRACK IN STIFFENER ON THE LEFT CENTER WING AFT BEAM AT W.S. 2380. CRACKED STIFFENER WAS REMOVED AND REPLACED WITH NEW, FABRICATED STIFFENER MADE FROM 2024-T3 ALUMINUM, 0.032" THICK TO SAME DIMENSIONS AS PREVIOUSLY INSTALLED. REPLACEMENT STIFFENER WAS ALODINED, THEN PRIMED WITH SUPER KOROPON 511K011 AND INSTALLED USING MS20470AD RIVETS AND CR3213 BLIND FASTENERS. ALL WORK WAS PERFORMED WITH REFERENCE TO CASA 212 SRM SECTION II FIG 2.38. CONTINUED AIRWORTHINESS WILL BE MAINTAINED IN ACCORDANCE WITH CURRENT INSPECTION PROGRAM OR AIRCRAFT MANUFACTURERS INSPECTION PROGRAM.
